# SDR ASAA2023102845882

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 60,601 hours, 18,166 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATE UPON MASTER CAUTION RECALL CONTROL DOES NOT CONFORM TO POTENTIAL MEL OPS PROCEDURE. GROUNDED - YES. (RESOLVED ON W/O: 1972472 TASKCARD: N/R-00003 ) PERFORMED FIM 21-62 TASK 903. BITE PROCEDURE OF THE LEFT AND RIGHT PACK TEMPERATURE CONTROL PASSED. REF 21-62 TASK 801. THIS CLEARS MEL 21-36D. MAINTENANCE PROCEDURE REVERSED. PLACARD REMOVED. SEAMC CARL NOTIFIED.
